BibTeX record journals/iandc/CrvenkoviDE01

download as .bib file

@article{DBLP:journals/iandc/CrvenkoviDE01,
  author    = {Sinisa Crvenkovic and
               Igor Dolinka and
               Zolt{\'{a}}n {\'{E}}sik},
  title     = {On Equations for Union-Free Regular Languages},
  journal   = {Inf. Comput.},
  volume    = {164},
  number    = {1},
  pages     = {152--172},
  year      = {2001},
  url       = {https://doi.org/10.1006/inco.2000.2889},
  doi       = {10.1006/inco.2000.2889},
  timestamp = {Tue, 06 Jun 2017 22:27:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/iandc/CrvenkoviDE01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier